# SDR AALA20170330001

- Difficulty date: March 30, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 5,613 hours, 2,077 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LEFT AFT PASSENGER SERVICE DOOR, DOOR ASSIST BOTTLE IS PRESSURE IS LOW. CHARGED DOOR ASSIST BOTTLE PER AMM 52-10-00.
